Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 9, NWS Phoenix, AZ

June 26, 2022La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jun 26, 2022, 4:14 PM MST for La Paz County, Arizona. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2022, 4:14 PM MST (23:14 UTC)
Expired
Jun 26, 2022, 8:02 PM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County La Paz County, AZ

The radar

The Yuma radar (KYUX), 143 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:50 PM MSTFLASH FLOOD4 Se Bouse, AZBOUSE FIRE DEPARTMENT REPORTED WASHES WERE RUNNING ALONG STATE ROUTE 72 NEAR BOUSE. HIGHWAY IN SEVERAL SECTIONS WAS EITHER CLOSED OR DIFFICULT TO GET THROUGH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 96 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2022-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 37 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2022-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
37 J/kg
Mixed-layer CIN
-303 J/kg
Mixed-layer LCL
2940 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

520 
WGUS55 KPSR 262314
FFWPSR
AZC012-270315-
/O.NEW.KPSR.FF.W.0009.220626T2314Z-220627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
414 PM MST Sun Jun 26 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Central La Paz County in west central Arizona...

* Until 815 PM MST.

* At 414 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1 inch of rain 
  has fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Quartzsite and Bouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3391 11395 3380 11390 3373 11417 3367 11423
      3348 11422 3346 11429 3359 11434 3374 11436
      3383 11421

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MS
2 follow-up statements
754 
WGUS75 KPSR 270050
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
550 PM MST Sun Jun 26 2022

AZC012-270315-
/O.CON.KPSR.FF.W.0009.000000T0000Z-220627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
550 PM MST Sun Jun 26 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST THIS 
EVENING FOR CENTRAL LA PAZ COUNTY...

At 550 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 0.5 and 1 inch of rain has 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Quartzsite and Bouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3391 11395 3380 11390 3373 11417 3367 11423
      3348 11422 3346 11429 3359 11434 3374 11436
      3383 11421

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

MS
808 
WGUS75 KPSR 270302
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
802 PM MST Sun Jun 26 2022

AZC012-270312-
/O.CAN.KPSR.FF.W.0009.000000T0000Z-220627T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-
802 PM MST Sun Jun 26 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL LA PAZ COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3391 11395 3380 11390 3373 11417 3367 11423
      3348 11422 3346 11429 3359 11434 3374 11436
      3383 11421

$$

MS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 1:15 PM MST, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 26, 1:15 PM MST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
115 PM MST Sun Jun 26 2022

.SYNOPSIS...
Shower and thunderstorm chances will continue across the region much
of the week with the best coverage of storms and greatest impacts
likely today, then possibly again Wednesday. Storms will have the
potential to produce frequent lightning, brief heavy downpours,
gusty winds, and localized blowing dust. Temperatures will remain
near normal with lower elevation afternoon highs exceeding 100
degrees. Cloud cover will keep overnight low temperatures more mild
than usual.

&&

.DISCUSSION...
Quite a convoluted flow pattern early this afternoon featuring a
retrograding southern plains anti-cyclone, building East Pacific
high pressure, and in between an elongated, sheared trough covering
much of Arizona. With one sheared shortwave lifting into northern
AZ, energy from the outer reaches of TS Celia in central Sonora can
be seen separating from the influence of the tropical system and
becoming absorbed in the southerly flow entering AZ. Within all this
synoptic scale detail, visible satellite reveals a well defined,
compact MCV ejecting through SE AZ with notable moist ascent. KPSR
12Z sounding data sampled a rather unimpressive moisture
distribution with mixing ratios in the lower troposphere only 6
g/kg, however objective analysis indicates a pool of 9-10 g/kg
values lingering closer to the international border. In fact, recent
ACARS soundings showed 8-9 g/kg already streaming back into the sfc-
H8 layer around the Phoenix metro.

Given all these features, it's not incredibly surprising that CAMs
continue to highlight a convectively active day through much of the
Arizona portion of the CWA including most lower elevation
communities. The aforementioned MCV was inhibiting instability
growth through SE AZ while marginal moisture profiles were limiting
MLCape elsewhere through the region early this afternoon. However,
the overall favorable upper divergence and ascent structure has
allowed the first storms to quickly develop over mountain areas with
minimal instability; and ample heating and improving moisture over
Maricopa County and vicinity should provide an environment for
convective sustenance once storms descend into lower elevations.
Inhibition appears lower than the past several days such that only
one dominant outflow may be sufficient to initiate new updrafts and
spark new storms, but certainly colliding outflows would be optimal.
At this time with uncertainty over deep convective development in SE
AZ given the cloud cover, a northern generated outflow may be the
overwhelmingly predominant feature this afternoon and evening.

With MLCape likely reaching a 500-1000 J/kg range and DCape
exceeding 1500 J/kg, HREF probability of 30+kt gusts continues over
70% across much of Maricopa County between 4pm-9pm. A few severe
(50+kt) gusts would not be unexpected, but highly dependent on
outflow/storm relationship and individual cell interaction.
Regardless, SPC has placed the eastern CWA within Marginal severe
risk this afternoon. Similar to the past several days, strong winds
and blowing dust will be one the greater potential impacts, with
only cell motion and lower moisture values limiting a greater flash
flood threat (a few isolated location may still experience
flooding). Based on all available information, the Gila Bend to
Buckeye corridor (and surrounding communities) looks juxtaposed for
the combination best suited for the strongest, most impactful
storms.

Scattered afternoon and evening storms will be possible again
Monday, however both CAMs and global models suggest far less
thunderstorm coverage. Assuming the convectively active outlook for
today comes to fruition, one would expect much less favorable
condition tomorrow as the environment becomes partially convectively
overturned with weaker lapse rates and subsidence. Storms would
still be favored over high terrain initiation points, and outflows
still generated, but likely with insufficient support in lower
elevations. Similar story Tuesday as the entire flow pattern
realigns and high pressure ridging temporarily strengthens over
central Arizona. While much will depend on mesoscale details,
Tuesday may be a day with moisture recycling and better ascent
outside the forecast area.

Ensemble members depict central H5 heights peaking around 594dm over
northern Arizona Wednesday before the anti-cyclone edges east again
towards the southern plains. While respectable subtropical moisture
will remain in place (especially by late June measures), increased
westerly cyclonic flow advancing towards the southern CA coast may
begin to battle and erode the western periphery of the moisture axis
across western and central Arizona during the latter half of the
week. Model trends suggest convective activity maximized again
Wednesday afternoon as shortwave energy entering the region feeds
along the moisture anomaly providing POPs in the 30-40% range over
lower elevations. Thereafter the remainder of the week, mandated NBM
POPs fall closer to 15% or below from Phoenix westward while
maintaining a 40-50% range over eastern higher terrain. Ensemble
outcomes diverge more notably over the weekend and early next week
members struggle with the West Coast trough position and magnitude
of moisture erosion over the forecast area. Based on ensemble
distribution, there's an approximately equal chance that status quo
convective activity continues into next week versus activity
becoming relegated strictly to mountain locations or almost shut
down entirely.

&&

.AVIATION...Updated at 1710Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
In the short term, southeast winds are present across the Phoenix
area. These will likely weaken by early afternoon, but at this time
winds are not expected to shift to westerly. By this afternoon and
evening, thunderstorms will develop along the higher terrain
surrounding the Phoenix area, with thunderstorm outflow winds likely
by 00z. The most probable wind direction will be northeast, but any
direction is possible. There is a 70% chance of wind gusts exceeding
30 kts and around a 40% chance of thunderstorms directly impacting
the terminals. Once the storms move through, winds are expected to
predominate from an easterly direction through the remainder of
tonight.

Southeast California/Southwest Arizona including KIPL and KBLH:
At KIPL, southeasterly winds are expected throughout the period at
around 10 kts. At KBLH, southerly winds will prevail at around 10
with gusts near 20 kts during the afternoon. There is a chance (30%)
of a thunderstorm, developing east of the Lower Colorado River
Valley, which could briefly increase the southeasterly wind
component.

&&

.FIRE WEATHER...
Moisture will remain entrenched across most districts through much
of the week with the greatest afternoon thunderstorm and wetting
rain chances focused over higher terrain locations north and east of
Phoenix. However, even lower desert communities may occasionally
experience wetting rainfall at times - more likely during the first
half of the week as storm coverage may decay into the weekend.
Minimum afternoon humidity levels will fall into a 15-30% range with
somewhat lower values in far western districts and a tendency for
lower values towards the end of the week. Overnight recovery will be
poor to fair in lower elevations (20-40%) and good over eastern
district high terrain locations (40-70%). Aside from occasional late
afternoon/early evening thunderstorm downburst and/or outflow winds,
winds should not be a significant impact.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...None.

&&

DISCUSSION...18/Heil
AVIATION...Hodges/Lojero
FIRE WEATHER...18

In the hours before

Special weather statement, Jun 26, 12:23 PM MST, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1223 PM MST Sun Jun 26 2022

AZZ559-262015-
Sonoran Desert Natl Monument AZ-
1223 PM MST Sun Jun 26 2022

...A strong thunderstorm will impact portions of Maricopa County
through 115 PM MST...

At 1222 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Kaka, or 28 miles southeast of Gila Bend, moving
north at 5 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of Maricopa County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3274 11272 3273 11225 3250 11233 3251 11271
      3251 11272
TIME...MOT...LOC 1922Z 187DEG 6KT 3261 11242

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Jun 26, 1:12 PM MST, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
112 PM MST Sun Jun 26 2022

AZZ559-262100-
Sonoran Desert Natl Monument AZ-
112 PM MST Sun Jun 26 2022

...A strong thunderstorm will impact portions of Maricopa County
through 200 PM MST...

At 112 PM MST, Doppler radar was tracking a strong thunderstorm 19
miles south of Gila Bend Auxiliary Field, or 21 miles northeast of
Ajo, moving northwest at 10 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3267 11231 3250 11230 3251 11270 3257 11286
      3282 11268
TIME...MOT...LOC 2012Z 148DEG 8KT 3262 11262

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Jun 26, 1:28 PM MST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
128 PM MST Sun Jun 26 2022

AZZ547-556>558-262115-
Mazatzal Mountains AZ-Tonto Basin AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
128 PM MST Sun Jun 26 2022

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 215 PM MST...

At 128 PM MST, Doppler radar was tracking a strong thunderstorm near
Tonto National Monument, or near Roosevelt, moving northwest at 10
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Roosevelt, Roosevelt Dam, Apache Lake and Tonto National Monument.

This includes AZ Route 188 between mile markers 239 and 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3358 11104 3351 11114 3361 11132 3373 11114
TIME...MOT...LOC 2028Z 142DEG 9KT 3359 11115

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DH
Special weather statement, Jun 26, 3:29 PM MST, 45 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
329 PM MST Sun Jun 26 2022

AZZ541-542-545>549-551-555-558-262315-
Fountain Hills/East Mesa AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Cave Creek/New River AZ-
Southeast Valley/Queen Creek AZ-East Valley AZ-
Apache Junction/Gold Canyon AZ-Deer Valley AZ-
Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
329 PM MST Sun Jun 26 2022

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 415 PM MST...

At 328 PM MST, Doppler radar was tracking a strong outflow boundary
ahead of thunderstorms along a line extending from 9 miles west of
Horseshoe Reservoir to Camp Creek to 6 miles southeast of Desert
Mountain to near Rio Verde to near Goldfield Ranch to Goldfield.
Movement was southwest at 10 mph.

HAZARD...Wind gusts 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mesa, Scottsdale, Gilbert, Apache Junction, Fountain Hills, East
Mesa, New River, Cave Creek, Carefree, Granite Reef Dam, Falcon Field
Airport, Lost Dutchman State Park, Goldfield, Usery Mountain Park,
Superstition Mountains, Goldfield Ranch, Desert Mountain, Scottsdale
Airport, Camp Creek and McDowell Mountain Park.

This includes the following highways...
AZ Interstate 17 between mile markers 240 and 241.
US Highway 60 between mile markers 185 and 200.
AZ Route 87 between mile markers 179 and 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3401 11180 3395 11174 3381 11171 3376 11163
      3360 11159 3342 11138 3330 11165 3347 11184
      3363 11192 3368 11200 3382 11203 3404 11216
TIME...MOT...LOC 2228Z 062DEG 8KT 3401 11190 3392 11182 3378 11179
3373 11171 3357 11166 3344 11151

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

18
Special weather statement, Jun 26, 4:01 PM MST, 13 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
401 PM MST Sun Jun 26 2022

AZZ537-540>546-548>551-553-262345-
Fountain Hills/East Mesa AZ-Cave Creek/New River AZ-
Northwest Pinal County AZ-Southeast Valley/Queen Creek AZ-
East Valley AZ-North Phoenix/Glendale AZ-South Mountain/Ahwatukee AZ-
New River Mesa AZ-Scottsdale/Paradise Valley AZ-Buckeye/Avondale AZ-
Central Phoenix AZ-Deer Valley AZ-Northwest Valley AZ-
401 PM MST Sun Jun 26 2022

...Strong thunderstorms will impact portions of Maricopa and Pinal
Counties through 445 PM MST...

At 401 PM MST, Doppler radar was tracking a strong outflow boundary
well ahead of thunderstorms along a line extending from near New
River to Cave Creek to near Desert Ridge Marketplace to Scottsdale
to near Salt River Indian Community to Falcon Field Airport to
Phoenix Mesa Gateway Airport. Movement was southwest at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Phoenix, Mesa, Chandler, Glendale, Scottsdale, Gilbert, Tempe,
Peoria, Avondale, Paradise Valley, Tolleson, Laveen, East Mesa, New
River, Sun Lakes, Cashion, Queen Creek, Cave Creek, Carefree and
Tempe Marketplace.

This includes the following highways...
AZ Interstate 10 between mile markers 131 and 179.
AZ Interstate 17 between mile markers 195 and 232.
AZ Route 51 between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3385 11233 3362 11223 3351 11232 3340 11232
      3324 11226 3323 11206 3302 11187 3329 11158
      3349 11170 3357 11178 3370 11183 3376 11187
      3386 11192 3397 11204
TIME...MOT...LOC 2301Z 051DEG 19KT 3392 11203 3383 11198 3372 11193
3366 11189 3353 11186 3346 11174 3332 11167

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:02 PM MSTDust Storm WarningPSRMaricopa, Yuma58 min
Jun 25, 5:37 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal38 min
Jun 25, 5:46 PM MSTSpecial Weather StatementPSR44 min
Jun 25, 5:54 PM MSTSpecial Weather StatementPSRMaricopa51 min
Jun 25, 6:01 PM MSTSevere Thunderstorm WarningPSRMaricopa, Yuma44 min
Jun 25, 6:07 PM MSTDust Storm AdvisoryPSRMaricopa, Yuma53 min
Jun 25, 6:27 PM MSTSpecial Weather StatementPSRMaricopa33 min
Jun 25, 6:34 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Jun 25, 6:40 PM MSTSpecial Weather StatementPSRYuma50 min
Jun 25, 6:51 PM MSTSevere Thunderstorm WarningPSRYuma39 min
Jun 25, 7:00 PM MSTSpecial Weather StatementPSRMaricopa30 min
Jun 25, 7:03 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma57 min
Jun 25, 7:08 PM MSTAreal Flood AdvisoryPSRMaricopa2 hr
Jun 25, 7:17 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Jun 25, 7:20 PM MSTDust Storm WarningPSRLa Paz, Yuma40 min
Jun 25, 7:28 PM MSTSpecial Weather StatementPSRYuma47 min
Jun 25, 7:38 PM MSTFlash Flood Warning Considerable damage threatPSRYuma4 hr
Jun 25, 7:54 PM MSTSpecial Weather StatementPSRLa Paz36 min
Jun 25, 7:56 PM MSTSevere Thunderstorm WarningPSRLa Paz, Yuma49 min
Jun 25, 8:01 PM MSTDust Storm AdvisoryPSRLa Paz, Yuma44 min
Jun 25, 8:27 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma13 min
Jun 25, 8:40 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma3 hr
Jun 26, 12:23 PM MSTSpecial Weather StatementPSR52 min
Jun 26, 1:12 PM MSTSpecial Weather StatementPSR48 min
Jun 26, 1:28 PM MSTSpecial Weather StatementPSRGila47 min
Jun 26, 1:52 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal68 min
Jun 26, 3:29 PM MSTSpecial Weather StatementPSR46 min
Jun 26, 3:59 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal31 min
Jun 26, 4:01 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Jun 26, 4:01 PM MSTSpecial Weather StatementPSRMaricopa44 min
Jun 26, 4:28 PM MSTSpecial Weather StatementPSRLa Paz47 min
Jun 26, 4:29 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa, Pinal2 hr
Jun 26, 4:33 PM MSTDust Storm AdvisoryPSRMaricopa, Pinal57 min
Jun 26, 4:34 PM MSTSpecial Weather StatementPSRPinal26 min
Jun 26, 4:37 PM MSTSpecial Weather StatementPSRLa Paz23 min
Jun 26, 4:48 PM MSTSpecial Weather StatementPSRMaricopa42 min
Jun 26, 4:53 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal52 min
Jun 26, 4:55 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal50 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.